Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Feeling restless and sweating a lot. Sigh of high BP?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
Since yesterday I'm sweating a lot, can it be a sign of Hig BP. But i'm not feeling any kind of restlessness.
Posted Sat, 8 Jun 2013 in Medicines and Side Effects
Answered by Dr. Pankaj Malhan 1 hour later

Thanks for asking.

Sweating is body'defence mechanism to keep the body temperature under control, in times of very high temperature sweating causes cooling and bring the body temperature down.

There are certain other conditions like anxiety, cortisone excess, hyperthyroidism, severe anemia, and other causes which increases the load on the heart,these can increase the excessive sweating.

Hypertension or high blood pressure usually do not have any sign or symptoms and sweating as the only sign of hypertension is a rare thing, though it can happen.

I will advise you to drink plenty of fluids, try to keep the temperature down and if still sweating remain excessive, it may need to be investigated including checking the blood pressure and some blood tests.


Please let me know if you need further assistance.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor